MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PERSONAL CATHETER INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 PERSONAL CATHETER INTERMITTENT CATHETER
Model Number 63614
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that 16 french catheters were present inside 14 french catheters box.The user noted that the products were mislabeled.Per follow up information received on 21oct2020, the box and the individual packaging for the catheters stated 14 fr, but the diameter of the catheter was much bigger than 14 fr as the customer was unable to insert some due to the larger diameter.
 
Additional Manufacturer Narrative
The reported event was confirmed, as a manufacturing-related.Visual inspection noted 11 unopened personal intermittent catheters were received.Visual evaluation noted no obvious defects were observed.Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure mode could be due to viscometer failure.The product was not used for diagnosis or treatment.The product had failed to meet the specifications, and was influenced by the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labeling could not have prevented the reported failure.Correction: a, e the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the 16 fr catheters were present in the 14 fr catheter box.The user noted that the products were mislabeled.Per follow-up information received on 21oct2020, the box and the individual package for the catheters stated 14 fr, but the diameter of the catheter was much bigger than 14 fr as the customer was unable to insert due to the larger diameter.

Brand Name
PERSONAL CATHETER INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10822433
Report Number1018233-2020-20875
Device Sequence Number17093767
Product Code KOD
UDI-Device Identifier00801741069291
UDI-Public(01)00801741069291
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Model Number63614
Device Catalogue Number63614
Device Lot NumberJUDY0126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;